Sudafed Blocked Nose Spray 15Ml

Write a review

image 1 of Sudafed Blocked Nose Spray 15Ml
£ 4.00
£26.67/100ml

Product Description

  • Blocked Nose Spray
  • Xylometazoline hydrochloride
  • How does this product help?
  • Sudafed Blocked Nose Spray with Xylometazoline hydrochloride, works in minutes to help clear blocked noses and relieve sinus pressure caused by colds and hayfever. The metered spray gives an exact dose that lasts for up to 10 hours.
  • Unblocks your nose fast
  • Lasts up to 10 hours
  • Non-drowsy
  • Pack size: 15ml

Information

Ingredients

This solution contains: Xylometazoline Hydrochloride 0.1% w/v, Other ingredients include: Benzalkonium Chloride, Disodium Edetate, Sodium Dihydrogen Phosphate, Sodium Monohydrogen Phosphate, Sodium Chloride, Sorbitol Solution, Purified Water

Storage

Do not store above 25°C.

Preparation and Usage

  • How to Use?
  • Adults and children aged 12 years and over: 1 spray into each nostril, 2 or 3 times daily.
  • Do not give to children under 12 years old.
  • Do not use more than 3 doses in 24 hours.
  • Remove the plastic cap, insert nozzle into the nostril. Depress the pump by placing the fingers on either side of the nozzle. At the same time breathe in deeply through the nose. Repeat for the other nostril.
  • See leaflet for further information and full directions.

Name and address

  • Marketing Authorisation holder:
  • McNeil Products Ltd,
  • Maidenhead,
  • Berkshire,
  • SL6 3UG,
  • UK.

Return to

  • McNeil Products Ltd,
  • Maidenhead,
  • Berkshire,
  • SL6 3UG,
  • UK.

Lower age limit

Advisory Years : 12

Safety warning

Do not use if you are pregnant or breast-feeding. If you are taking any other medicine consult your doctor or pharmacist before using this product. Continuous use for over 7 days is not recommended. If symptoms persist or worsen discontinue use and consult your doctor. Keep out of sight and reach of children.

Net Contents

15 Millilitres ℮

Using Product Information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2016

Basket

Products you add to your basket will appear here